Tuesday, January 28, 2014

Birth Control Side effects (just a small list, nothing to worry about)

Birth control is a subject that has become a mission bigger than myself... I feel a need to spread the word to everyone I speak with and I wish someone could have shared with me ten years ago what I know today... But on the other hand if someone would have done that - I would not have been here today, trying to work so hard for it.

Birth control in the form of IUD, Pill, Implant, Shot, Ring or Patch are a hormonal form of birth control. They are accepted as the NORM by many; including our parents, friends and doctors and are not questioned enough. What we learn about them are the so called benefits and not side effects - and in many cases the side effect is looked upon as that 1-something percent chance of getting pregnant... (Off course getting pregnant will change your life forever and I am not trying to hide that...) but there is so much more than that. So much that not many speak about, or even acknowledge as being related.

More often than NOT are our symptoms ignored, laughed at, or treated with medications that most often fail. Why, I do not know - but I am sad that it has to be that way... there are so many young wonderful women out there that need the support that are left alone to think that it is all in their heads.

I am here to tell you that it is NOT in your head - your symptoms are very much real and are related to hormonal birth control, (or hormonal treatment during menopause if you are at that stage in your life):

  • Hair loss
  • Heart Palpitations
  • Vision blurres
  • Astigmatism
  • High Blood pressure
  • Allergy reactions
  • Sinus problems
  • Vaginal Dryness
  • Depression
  • Anxiety
  • Panic attacks
  • Insomia
  • Symptom of Hypothyroidism
  • Low tolerance to carbohydrates
  • Poor nutrition absorbtion
  • Diarrhea 
  • Dizzyness
  • Alcohol and/or Caffeine sensitiveness
  • Feeling faint
  • Weight Gain
  • Weight Loss
  • Low or no sex drive
  • Spotting in-between periods
  • Irregular Bleeding
  • Cold sores
  • Low immune system
  • UTI
  • Memory problems
  • Bloating
  • Mood swings
  • Migraines
  • Head aches
  • Weepiness
  • PCOS
  • Sensitive to the sun
  • Nervousness 
  • Chronically tired
  • Changes in skin 
  • Muscle cramps or pain
  • Heart attack
  • Stroke
  • Blood clot
As you can see most symptoms have nothing to do with your reproductive tract (vagina, uterus, menstruation)... and they may be overlooked by yourself even, as a symptom of your birth control method. And if you suspect that it is linked you must prepare yourself that your suspicion might be dismissed by the doctor or gynecologist. You must listen to your body! Taking beta blockers, anti depressants, and/or use Rogain shampoo will NOT treat your real underlying issue, only hide it - if you are lucky - and then you should also hope for no side effects of this options. The only way you are truly going to get rid of this is to get off the hormonal birth control, and by that I mean GET OFF, not try another one, and restore your body's natural hormone balance; which could be a trip to hell and back but worth the ride in the end!

Your health comes first! It is really that simple. Without your health in tact you cannot care for your loved ones in the best possible way. Take care of YOU first! If you are taking hormonal birth control you should really sit down and ask yourself if it is worth the risks when there are so many other available options out there that does not include hormones when it comes to birth control...

7 comments:

  1. Anonymous2/12/2014

    Very interesting! I had almost all of these on Yasmin, plus it caused vulvodynia, probably for life (chronic vulvar pain...but I recognize I'm lucky to still be alive). I have half of these on my regular, messed up hormones. And I have almost none of them on the right second-generation contraceptives, except for horrible depression and anxiety. I'm convinced Yasmin messed up my body's natural rhythm and tolerance to its own hormones. And I agree, listen to your body. We're often told the symptoms are in our heads or just a coincidence. But hormones don't only affect our reproductive systems, they are body-wide signals. I'm happy to have stumbled on this blog!

    ReplyDelete
    Replies
    1. Hi Dear.
      Yeah.. sometimes we get blinded and think that the symptoms and side effects are our normal selves and just keeps on going taking the pill because we always did.. I hope you are doing well now and can gain some knowledge and support by the Yasmin and Yaz Survivors. HUGS

      Delete
    2. Anonymous6/03/2014

      Hi
      I m experiencing hair loss after stopping yaz. I had it only for four days and have never had any other form of birth control ever. My scalp is extremely tingly and its very annoying. I m losing 300 hair when i shower and comb it. I just want to know when the tingling sensation went away and when your hair was at its worst did it ever become noticeable to everyone? I have been having the tingling sensations for 1.5 months now.
      Eagerly awaiting your reply.

      Delete
    3. Dear,
      I am so sorry to hear that you are suffering from only 4 days on the pill. It tells you how horrible these pills are.

      I experienced hair loss too and so many women do either on or off the pill, sometimes both. The pill really disrupt your hormones, enzymes, and mineral balance and that alone can causes every singe cell in your body to react in an adverse way, showing a number of symptoms and disease. The 4 pills you took put you in a state where you are going to lose hair (kind of what happens to women after they give birth).

      It is hard to say when this will stop because it is so different for everyone. Not to completely discourage you but my hair took a very long time to regain its strength, if it ever did.. But I was on the pill for 11 years on the the other hand too.

      I know when I stopped my scalp became very itchy and my hair really greasy. And that lasted for about 3 months I would say. The greasyness probably longer but I wasn't as itchy after that. I did use ProGest Emerita Progesterone cream during that time and it seemed like it helped a little.

      If you are able to try Nutrition Response Testing in your area I would highly recommend it. It would target the actual area of your body that needs help. Since hairloss can stem from so many causes it is important to find what it is.. instead of just trying to cover up the symptoms.

      I hope that you will receive quick healing.
      Hugs

      Delete
  2. Anonymous6/26/2014

    Hey Helena. Glad to hear you came out on the other side okay =).

    My story is pretty similar. And I'm sure there are thousands more just like us. I was one of the many women who actually reported them, and I ended up with $3,000 compensation.

    They deserve for people to claim money back. This stuff has injured and KILLED women. And that's not okay. If you know anyone who was hurt by this stuff, or even died, then you need to make sure these guys pay you what you deserve.

    Hold on... Let me find the number of the lawyers I used. It was free, and they really took care of me.

    Here it is: 855-970-1106

    Hope you all feel better, and get the help you need. I'm glad I did.

    ReplyDelete
    Replies
    1. That is nice that you got some compensation.
      I actually kind of wish that they would pay for the deaths they have caused via legal measure.. murder...

      But I see your point. $3000 would sure help my financial situation a bit.

      Thanks for the number. We will see if I will contact them or not.
      HUGS!!!

      Delete
  3. Dr.D.M.Mahajan specializes in hair transplant in gurgaon. For more information regarding medical UAE Facilities visit hair loss treatment delhi.

    ReplyDelete